My Mom keeps getting yeast or some type of fungus on her stomach. Any advice?

Follow
Share

The doctor gives her a cream Clotrimazole and Betamethasone. We use it twice a day and it works, but as soon as she gets hot and sweaty it comes back. Yuck! We use powder and keep her clean. She is 93 and always cold. She wants to wear sweaters all the time and I know she must be too hot! First the rash is red like heat rash and then it gets gross like a ringworm type of sore. Any ideas to get rid of this stuff for good?

This question has been closed for answers. Ask a New Question.
7

Answers

Show:
Thank you all for the good advice. Doc gave her ketoconazole 200 mg for 10 days. She took three and tongue was swollen and very weak. Another name is nizoral. Seems like she has been weaker ever since. So sad to see her slipping away. Dementia is getting bad too. I wash everything and wash her twice a day. I do declare war on this fungus. I hate it. I'm sure it must be in her blood stream. I was hoping for a magic pill! Ha!
Helpful Answer (0)
Report

Yaya51 that's what doc gave ma. And it worked great. I found the script bottle
Helpful Answer (0)
Report

That should have sai bathe " at minimum" ,not minimally. Sorry to be unclear.
Helpful Answer (0)
Report

Desenex antifungal powder is good. So is Dr Scholls foot and sneaker spray. Any of the Lotrimin products work BUT only if the fungus has NOT become a systemic problem. Once the fungus invades the bloodstream, you will need an Rx for Voriconazole pills from the MD. Wash everything she has worn including slippers and bed sheets and robes. Declare war on fungus.
Helpful Answer (0)
Report

Agree , Nystatin works great. But absolutely must shower/bathe thoroughly, rinse thoroughly, and especially dry thoroughly. Bathe minimally daily plus thorough wash additional time or more each day, with the Nystatin.
Helpful Answer (0)
Report

Nystatin topical powder. Her doctor can prescribe it. Use in all the skin folds where moisture can collect and bacteria/fungus might start to grow. Works great!
Helpful Answer (0)
Report

My ma had that same thing under her breast. Her dr. Gavee a medicated powder. I can't remember the name but it really worked it was gone on couple days. I'm sure her doc. Would know
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.